| Catalog Number |
YP1301B |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A distributor reported on behalf of a customer that the yp1301b, y-knot pro flex 1.3 mm anchor, no.2 hi-fi blue device was used in a shoulder arthroscopy / instability / bankart procedure on (b)(6)2025, and ¿an inserter tooth remained in the bone after impaction of the yp1301b anchor.¿.Further assessment found it was "impossible to retrieve" the fragment.The procedure was completed without the use of an alternate device and no delay.There was no report of medical/surgical intervention, or extended hospitalization for the patient.This report is being raised due to the reported injury of retained foreign body.
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one (1) device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of two reports, regarding two devices, for this device family and failure mode.During this same time frame (b)(6) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(6).Per the instructions for use, the user is advised to inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
A distributor reported on behalf of a customer that the yp1301b, y-knot pro flex 1.3 mm anchor, no.2 hi-fi blue device was used in a shoulder arthroscopy / instability / bankart procedure on 26mar25, and ¿an inserter tooth remained in the bone after impaction of the yp1301b anchor.¿.Further assessment found it was "impossible to retrieve" the fragment.The procedure was completed without the use of an alternate device and no delay.There was no report of medical/surgical intervention, or extended hospitalization for the patient.This report is being raised due to the reported injury of retained foreign body.